# SDR UALA2009071602098

- Difficulty date: July 15, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 71,636 hours, 11,789 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT SEATS 19JK THRU 22JK.  REPLACED BATTERY PACK, OPS CHECKED OKAY.
